Couldn't find what you looking for?

TRY OUR SEARCH!

Alright so i was on birth control (orthocyclen) for about two and a half months, but i had stopped because it was making me very moody. i was still using condoms though. about two weeks after i had stopped taking birth control, we had sex, and the condom broke. so i went into the doctor and picked up some plan b, and she told me to take the plan b that day and start my birth control again the next day. so i did. i took the hormone pills while i was on my period even though i should have taken the green sugar pills. because i thought that if i took the blue ones then my period would stop. it didn't, until like a week after (normal period length).. so since i had already had my period once that month i just skipped the sugar pills and went straight to the next pack like normal. but i have been spotting for the last week or two. is this because i skipped the sugar pills or could it be because the Plan B didn't work..?
Please help me to ease my mind..

Loading...

Hi Clooless,

Likely your system is a bit confused by the changes in hormones.  Plan B is a very large dose of hormones in itself.  Also, coming off of birth control as you did two weeks prior, you normally would expect a period to occur.

Plan B can cause spotting.  It can also make your periods early or late AND be heavier or lighter than normal.  It can take several cycles for you to return to normal.

You can't tell if Plan B worked, you just assume it worked.  Depending upon when in your cycle you took it you can have a different results.  Sometimes it can trigger another period and at other times there is nothing.

Taken within 72 hours it is unlikely you are pregnant.

Hope it helps.
Reply

Loading...

I've been having the same sorta problem with my girlfriend and Well me and my gf had unprotected sex stupid I no and 48 hours later she took the morning and after pill and she dnt start her period till the 6th of september and she started spotting yestaday a brown redish colour and today she was bleeding heavy in the morning and I dno if its her period coming on but that's way to early and she has symptoms of being pregnant even tho its only been a 8 days after we had unprotected sex and she took the morning and after pill so it shouldn't happen and symptons such as having headaches, achying, cramps and feeling tired constantly and I'm not sure if she's pregnant or not because she took the morning and after pill so not sure if she's just bleeding or something someone please get back to me on this need to no if she's pregnant or not, were a younge couple around sixteen please reply and help us out
Reply

Loading...

Hi Them,

Plan B can cause ALL SORTS of strange things. Especially in a younger women, it can change her menstrual cycle.

If you took it in 48 hours the chances of pregnancy are small.

It is also to early for any symptoms to show and what you've described are not specific to pregnancy.

Her next several periods can be early or late and heavier or lighter than normal. Those are common side effects. The spotting/bleeding is likely due to the Plan B.

Hope it helps.
Reply

Loading...

thank you dan i knew you would be a good help to easing my mind, but do you think you have an idea of how long i'll be spotting? because i have been for almost a month, should i just not skip the sugar pills to skip this problem in the future?
thanks again for your time
Reply

Loading...

You're welcome.

Clooless, it can take some time for things to get back to "normal." That's normal. Plan B really can "screw things up."

Take your birth control as directed. It is much more effective and safer than Plan B. If the Ortho doesn't agree with you ask your doctor for another brand. There are lots out there. It can also sometimes take a little while for you body to adapt to it.

Hope it helps.
Reply

Loading...

well thanks again!:)
the only reason that i have been worrie is because i was on this birth control prior to this, and i had no complications whatsoever.
but i also hadnt taken plan b before this.
you're very helpful sir!
Reply

Loading...